# SDR IXXA9531

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 5615403219
- Condition: Cracked
- Location: Passenger Door
- Part time: 72,412 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACK WAS FOUND IN THE PLATING OF THE LT FORWARD ENTRY DOOR.  THE CRACK WAS LOCATED AT THE UPPER AFT CORNER.  REPAIR TO THE EXTERNAL PLATING WAS ACCOMPLISHED IAW AIRCRAFT SRM.  (X)
